# SDR SOKF20191208007

- Difficulty date: December 4, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N680TA
- Make and model: Airbus A320-233
- Aircraft serial: 3538
- Aircraft time: 4,319,525 hours, 17,038 cycles
- Engine: Iae V2527A5
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  THE AIRCRAFT RETURN TO LIM DUE TO HIGH VIBRATION DURING CLIMB BETWEEN FL 050 AND FL 270 . SPEED BETWEEN 200-300 KTS. VIBRATION MODERATE FELT IN ALL THE AIRCRAFT. AT LIM STATION PERFOMED T/S PROCEDURE IAW TSM 05-50-00-810-801-A AND TSM 27-10-00-810-840 TYPE 4 AILERON VIBRATION  AND FOUND WITHIN LIMITS, PERFORMED TSM 53-35-00-810-801,TYPE 9 BELLY FAIRING PANELS 191AT/192AT/191BT/192BT OK NORMAL, PERFORMED AMM 27-20-0-810-802-A, F/CTL AIL SERVO FAULT  AS PER TSM 27-10-00-810-804-A REMOVED AND REPLACED AILERON SERVO CONTROL (33CE3) LH BLUE,PERFORMED IAW AMM 27-14-51, ADJUSTMENT WAS DONE IAW AMM 27-14-00-820-001-A OPERATIONAL TEST OF THE AIL AND HYDRAULIC ACTUATION PERFORMED OK NORMAL. PERFORMED  INSPECTION OF THE RUDDER HINGE LINE FITTINGS 1 TO 7 FOR WEAR. IN ACCORDANCE WITH AMM 55-36-41 THE HINGE FITTING FROM THE RUDDER BEARING 1 WAS REMOVED AND REPLACED. IN ACCORDANCE WITH AMM 55-36-41 THE HINGE FITTING FROM THE RUDDER BEARING 2 WAS REMOVED AND REPLACED. IN ACCORDANCE WITH AMM 55-36-41 THE RUDDER HINGE FITTING 3 WAS REMOVED AND REPLACED. IN ACCORDANCE WITH AMM 55-36-41 THE HINGE FITTING 4 WAS REMOVED AND REPLACED. IN ACCORDANCE WITH AMM 55-36-41 THE RUDDER HINGE FITTING 5 WAS REMOVED AND REPLACED. IN ACCORDANCE WITH AMM 55-36-41 THE RUDDER HINGE FITTING 7 WAS REMOVED AND REPLACED. PERFOMED FLIGHT CONTROLS SURFACES CHECK OK NORMAL. FLIGHT TEST PERFORMED OK NORMAL. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
